# SDR SWIA201436222

- Difficulty date: January 29, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 30,207 hours, 24,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT SIGN BROKEN.  FLT 4647 RELAMPED, PN BR9279-22.
